# SDR C2XA10IA265

- Difficulty date: October 6, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 9,949 hours, 7,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203652
- Condition: False Activation
- Location: Lavatory
- Part time: 9,949 hours, 7,334 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2674, THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
